It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Lisa,

Slow down and reread the thread. Take the time to absorb and understand what you're reading before you respond to it. The Adderall should be helping in this regard, though if it's causing anxiety and emotional issues, it may be that your dose is too high, or that it's not the right medication for you.

Some find that Adderall is too much, and it is a very strong medication. If the side effects of Adderall are making you short tempered or anxious, or if you feel it's causing compulsive issues, I would recommend adjusting your dose, or considering something like Concerta that often tends to cause less severe side effects (though often for lesser effects).

Myself, I find that my own compulsive surfing issues are more procrastination regarding other things that need doing than about what medication I'm taking. It's been a problem both on, and off the meds.

Bob, on a side note, learning about ADHD has made me less likely to believe in 'intelligent design' than I did before. To see what a huge effect a minute chemical change can make on behaviour makes me wonder about the Gestalt of humanity. Since gaining a better understanding of how all these things work makes me wonder if we are merely a sum of our parts.





All times are GMT -7. The time now is 12:54 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!